# SDR R61A201407250924

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 2,808 hours, 1,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Dim
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD F/A FLASHLIGHT IS VERY DIM.  MAINTENANCE R & R FORWARD F/A FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
